MAUDE Adverse Event Report: SMITHS MEDICAL ASD, INC. PORTEX SUCTIONPRO 72; CATHETERS, SUCTION, TRACHEOBRONCHIAL

SMITHS MEDICAL ASD, INC. PORTEX SUCTIONPRO 72; CATHETERS, SUCTION, TRACHEOBRONCHIAL
Model Number Z210-14
Medical Device Problem Code Stretched (1601)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 01/01/2020
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
No lot number was provided; therefore, device history record review could not be completed.A product sample was received for evaluation.Visual and functional testing were performed.The sample had the catheter wiper seal out of place.Root cause cannot be determined since the complaint was not confirmed due to the fact the sample was tested and successfully passed.This remediation mdr was generated under protocol (b)(4), as a result of warning letter (b)(4).
 
Event or Problem Description
It was reported that upon the use of the product, the customer noticed the sleeve was expanding before performing suction.No patient injury.

Brand Name
PORTEX SUCTIONPRO 72
Common Device Name
CATHETERS, SUCTION, TRACHEOBRONCHIAL
Manufacturer (Section D)
SMITHS MEDICAL ASD, INC.
10 bowman dr.
keene NH 03431
Manufacturer (Section G)
SMITHS MEDICAL ASD, INC.
10 bowman dr.
keene NH 03431
Manufacturer Contact
jim vegel
6000 nathan lane north
2-12-12 kitanagase-omote-machi
minneapolis, MN 55442
MDR Report Key15353831
Report Number3012307300-2022-17645
Device Sequence Number5998367
Product Code BSY
UDI-Device Identifier15019315046902
UDI-Public15019315046902
Combination Product (Y/N)N
Initial Reporter CountryJA
PMA/510(K) Number
K923559
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Foreign,Company Representative
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial
Report Date (Section B) 09/03/2022
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Other
Device Model NumberZ210-14
Device Catalogue NumberZ210-14
Device Lot NumberUNKNOWN
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer02/14/2020
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 04/21/2022
Initial Report FDA Received Date09/04/2022
Was Device Evaluated by Manufacturer? (Y/N) Yes
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Patient SexUnknown